# SDR UPS07M50718

- Difficulty date: June 29, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Tail Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL PYLON COVER BEHIND THE EXHAUST NOZZLE CRACKED (6 INCHES), STOPPED DRILLED, NUMEROUS RIVETS PULLED THRU IN LT AND RT SIDE, NEEDS REPLACEMENT.  FPI C/O PER DAC NDTSPM R13 PT8 & MARKED OUT CRACK END.  CRACK END STOP DRILLED PER EN 1438-07.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001, ON REWORKED AREA & FOUND NO CRACK.  WELDING C/O ON CRACKED AREA PER EN 1438-07 ITEM 4 TO 7.  FPI C/O PER DAC NDT SPM R13 PT08, NO CRACK FOUND ON WELD.  GVI C/O ON REPAIR AREA, NO CRACK FOUND.  FAIRING AGE HARDENED.
